HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Can IV Medication With Amox Clave Caused Severe Epigastric Pain And Cold Sweat?

default
Posted on Mon, 20 May 2024
Question: I was in the hospital being treated for a colon infection. I was given an iv medication but sent home with Amox Clave which caused severe epigastric pain. Back to the hospital for more iv meds.Sent home with more Amox clav . Now I am experiencing many cold sweats. I have stopped taking it. No doctors available to call. I also have rheumatoid arthritis and diabetes 2. Why am I sweating?
doctor
Answered by Dr. Elona (3 hours later)
Brief Answer:
Check blood sugar level

Detailed Answer:
Hi
I have gone through your query and understood your advice.

There are may potential causes for your cold sweats.
Infection, low blood sugar, anxiety, a possible heart attack, hyperthyroidism ,hyperhydrosis and stress can be the most common causes.
Also it can be a possible side effect of your antibiotic treatement.

I suggest to check your blood sugar level with a glucometer to see if you have or not low sugar levels( because this can be very dangerous if you do take sugar immediatelly)

I suggest to do to go to the emergency room (if no doctors avaible to call) because cold sweats can be a sign of some serious conditions.
Hope this is helpful.
Take care



Note: For further follow-up, discuss your blood glucose reports with our diabetologist. Click here.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Elona

Endocrinologist

Practicing since :2008

Answered : 943 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can IV Medication With Amox Clave Caused Severe Epigastric Pain And Cold Sweat?

Brief Answer: Check blood sugar level Detailed Answer: Hi I have gone through your query and understood your advice. There are may potential causes for your cold sweats. Infection, low blood sugar, anxiety, a possible heart attack, hyperthyroidism ,hyperhydrosis and stress can be the most common causes. Also it can be a possible side effect of your antibiotic treatement. I suggest to check your blood sugar level with a glucometer to see if you have or not low sugar levels( because this can be very dangerous if you do take sugar immediatelly) I suggest to do to go to the emergency room (if no doctors avaible to call) because cold sweats can be a sign of some serious conditions. Hope this is helpful. Take care